Thilagam, A., Singh, Jai (1994) Polarons in quantum wells: Two-dimensional structures. Journal of Luminescence, 58 (1) 142-145 doi:10.1016/0022-2313(94)90381-6
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Polarons in quantum wells: Two-dimensional structures | ||
Journal | Journal of Luminescence | ||
Authors | Thilagam, A. | Author | |
Singh, Jai | Author | ||
Year | 1994 (January) | Volume | 58 |
Issue | 1 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/0022-2313(94)90381-6Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 16849944 | Long-form Identifier | mindat:1:5:16849944:3 |
GUID | 0 | ||
Full Reference | Thilagam, A., Singh, Jai (1994) Polarons in quantum wells: Two-dimensional structures. Journal of Luminescence, 58 (1) 142-145 doi:10.1016/0022-2313(94)90381-6 | ||
Plain Text | Thilagam, A., Singh, Jai (1994) Polarons in quantum wells: Two-dimensional structures. Journal of Luminescence, 58 (1) 142-145 doi:10.1016/0022-2313(94)90381-6 | ||
In | (1994, January) Journal of Luminescence Vol. 58 (1) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |